Toggle Main Menu Toggle Search

Open Access padlockePrints

The two-point spectral Nevanlinna-Pick problem

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We present an analytic solution of certain special cases of the spectral Nevanlinna-Pick problem for two interpolation points and 2 x 2 matrices.

Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Publication status: Published

Journal: Integral Equations and Operator Theory

Year: 2000

Volume: 37

Issue: 4

Pages: 375-385

ISSN (print): 0378-620X

ISSN (electronic): 1420-8989

Publisher: Birkhaeuser Verlag AG


DOI: 10.1007/BF01192826


Altmetrics provided by Altmetric